- 09-09-2004, 03:41 PM
while i was on my cycle i felt great and didnt really worry about getting sick, but now that i am 3 weeks into my pct i cant seem to beat this damn cold....i thought it was going away last week and then came back 3 days ago...so my question is do phs or things like nolva destroy your immune sysyem b/c this is going on three weeks now and i need to get back in the gym!!
- 09-09-2004, 06:50 PM
I have the same issue..seems like a beefed up cold, been on PCT for about a week now and i am constantly dizzy and stopped up. I'm taking Nolva as well..I just hope this goes away soon...I was fine while on cycle as well..
- 09-10-2004, 10:03 AM
09-10-2004, 12:47 PM
i have no idea...
09-10-2004, 01:11 PM
I doubt that it's the nolva. People have mentioned getting sick during pct, it's realted IMO to when people get sick on cycle.
Similar Forum Threads
- By meowmeow in forum AnabolicsReplies: 4Last Post: 01-24-2006, 10:25 AM
- By vein-x in forum AnabolicsReplies: 14Last Post: 11-19-2005, 11:30 AM
- By BigVrunga in forum SupplementsReplies: 21Last Post: 05-04-2005, 04:29 PM
- By krs41 in forum AnabolicsReplies: 10Last Post: 08-23-2004, 09:58 PM
- By YellowJacket in forum Exercise ScienceReplies: 0Last Post: 02-01-2003, 08:35 PM